# SDR AALA200803179

- Difficulty date: December 24, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Condition: Broken
- Location: Mlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT - AFTER TAKEOFF AT MEM FLIGHT ATTENDANT REPORTED STRONGER THAN NORMAL RUBBER ODOR AND UNUSUAL VIBRATION COMING FROM THE LEFT MAIN TIRE AND WHEEL WELL AREA.  CREW REPORTED NO INDICATIONS IN COCKPIT.  ALL BRAKE TEMPERATURES NORMAL.  LANDED DFW WITHOUT INCIDENT.  TAXIED TO GATE.  FOUND BROKEN TIE BOLT ON NUMBER ONE MAIN WHEEL.  REPLACED NUMBER ONE TIRE WHEEL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
